A 21-year-old female asked:
Disclaimer

i took birth control for about 8 days and been on my period for 11 days straight i stop taking the birth control what could be the problem ?

1 doctor answer
Dr. Karen Butler
21 years experience Family Medicine
Ans: Why do you think anything is wrong. The bcp is designed to alter the hormone levels. Thisbis what it does but it takes more than 8 days
Answered on Sep 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old female asked:
Dr. Liesa Harte
29 years experience Family Medicine
Period problems: You should not experiment with your hormones. See a doctor and work with them to regulate your periods or hormone levels for best results. At 50, ... Read More
A 22-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
A 23-year-old female asked:
Dr. Kathirae Severson
33 years experience Internal Medicine
See your doctor: This is not that uncommon with birth control pills. However it is not normal. It may be difficult for your body to keep up with your blood loss. You ... Read More
A 19-year-old female asked:
Dr. Valinda Nwadike
25 years experience Obstetrics and Gynecology
Bleeding: If you have had 4 months of continue bleeding, you should be evaluated by your provider. You may be anemic or require additional medication to control ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month